Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 240, NWS Albuquerque, NM

August 14, 2015Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 14, 2015, 4:20 PM MDT for Colfax County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 14, 2015, 4:20 PM MDT (22:20 UTC)
Expired
Aug 14, 2015, 4:45 PM MDT
In force
25 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 210 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 383 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:21 PM MDT, 59 minutes earlier.

Area forecast discussion, Aug 14, 3:21 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT FRI AUG 14 2015

.SYNOPSIS...
A STEADY INCREASE IN THE THUNDERSTORM CROP IS EXPECTED THROUGH THE
WEEKEND. MOST STORMS TONIGHT WILL BE FOUND ACROSS NORTHEAST AND
EAST CENTRAL NEW MEXICO...BUT BY SATURDAY AND ESPECIALLY
SUNDAY...MORE STORMS ARE EXPECTED WEST OF THE CENTRAL MOUNTAIN
CHAIN. STARTING MONDAY AND MORESO ON TUESDAY...A DRYING TREND WILL
COMMENCE FROM NORTHWEST TO SOUTHEAST. AS A RESULT...STORMS WILL
BE SCARCE TUESDAY THROUGH THURSDAY AS MID LEVEL DRY AIR FILTERS
INTO THE AREA. HOWEVER...A BACK DOOR COLD FRONT ON TUESDAY NIGHT
AND EARLY WEDNESDAY MAY TEMPORARILY PAUSE THE DRYING AND SPARK
STORMS ACROSS THE NORTHEAST.

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE DEVELOP ALONG AND EAST OF THE
SANGRE DE CRISTO MTNS WITH MAINLY ISOLATED ACTIVITY ELSEWHERE AS
EXPECTED. STORMS THAT HAVE OR WILL DEVELOP ALONG THE EAST SIDE OF
THE SANDIAS AND MANZANOS SHOULD SEND AN OUTFLOW BOUNDARY WESTWARD
THROUGH THE GAPS LATER THIS AFTN/EVE. SOME MODEST GUSTS BELOW
CANYONS ARE POSSIBLE...OTHERWISE IT WILL SPILL A LITTLE MORE
MOISTURE INTO THE RIO GRANDE VALLEY. ALTHOUGH MUCH OF IT IS
EXPECTED TO MIX OUT TOMORROW. OTHERWISE...EXPECT THE ONGOING
ACTIVITY ACROSS THE EAST/NE TO CONTINUE TO SLIDE S/SE BEFORE
DISSIPATING AFTER SUNSET.

GULF  MOISTURE WILL CONTINUE TO ADVECT INTO THE PLAINS TONIGHT
AND SATURDAY...NUDGING UP TO THE CENTRAL MTN CHAIN. THUS...EXPECT
A FEW MORE STORMS SATURDAY THAN TODAY. A FEW MORE STORMS ARE ALSO
POSSIBLE ACROSS THE WEST AS THE UPPER HIGH CONTINUE TO SHIFTS
WESTWARD OVER AZ AND LOSES SOME GRIP ON NM. TEMPS MAY COOL A
DEGREE OR TWO...BUT IT WILL STILL BE HOT.

THE NAM AND EC ARE QUITE BULLISH ON QPF FOR SUNDAY ACROSS CENTRAL
AND EASTERN AREAS...WHERE THE BEST MOISTURE WILL REMAIN. STORMS
WILL GENERALLY MOVE TOWARD THE SE OFF THE SANGRES...BUT AREAS
FURTHER SOUTH...STORMS WILL MOVE MORE TOWARD THE S OR SW. DRIER
AIR NUDGING INTO THE NW WILL LIMIT...IF NOT TOTALLY REMOVE...STORM
CHANCES THERE.

MODELS HAVE CHANGED THERE TUNE CONSIDERABLY SINCE YESTERDAY
REGARDING NEXT WEEK. IT NOW LOOKS LIKE A TROUGH WILL SLIDE FROM
THE PAC NW ON MONDAY SOUTHEASTWARD ACROSS THE CENTRAL ROCKIES
TUESDAY AND TUESDAY NIGHT. THE GFS IS NOW ABOUT 12 HOURS FASTER
THAN THE EC/CANADIAN...BUT THEY ARE IN MUCH BETTER AGREEMENT THAN
YESTERDAY. SO NOW...ALL MODELS SHOW MUCH DRIER AIR MOVING INTO NM
FROM THE NW ON TUESDAY AND WEDNESDAY. HOWEVER...THEY ALL ALSO SEND
DOWN A BACK DOOR COLD FRONT TUESDAY NIGHT AND EARLY WEDNESDAY...
WHICH MAY SPARK STORMS ACROSS THE NORTHEAST. OTHERWISE...DRIER MID
LEVEL AIR WILL REMAIN OVER THE STATE THURSDAY...AND BY FRIDAY...IT
LOOKS LIKE SOME MID LEVEL MOISTURE WILL SEEP BACK IN UNDER WEAK
RIDGING. THUS...HAVE CONSIDERABLY CHANGED POPS IN THE
EXTENDED...GENERALLY LOWERING THEM...EXCEPT ACROSS THE NORTHEAST
WHERE POPS WERE INCREASED DUE TO THE BACK DOOR FRONT.

34

&&

.FIRE WEATHER...
THE UPPER HIGH WILL GRADUALLY DRIFT WESTWARD DURING THE NEXT FEW
TO PERHAPS SEVERAL DAYS. MOISTURE WILL INITIALLY SEEP INTO THE
HIGH FROM THE NORTH BUT PERHAPS NOT QUITE AS MUCH AS INITIALLY
THOUGHT. DAILY ROUNDS OF THUNDERSTORMS ARE ANTICIPATED FAVORING
THE MTNS. BASED ON THE UPPER HIGH POSITION...STORMS WILL TEND TO
MOVE FROM NORTHWEST TO SOUTHEAST OR NORTH TO SOUTH. TEMPERATURES
WILL GRADUALLY MODERATE BUT STILL REMAIN ABOVE NORMAL AREAWIDE.
HUMIDITY VALUES WILL TREND UP. THE FOOTPRINT OF WETTING RAIN WILL
INCREASE BUT LARGE FOOTPRINTS ARE NOT EXPECTED THROUGH EARLY NEXT
WEEK. VENTILATION RATES WILL ALSO TREND UP DESPITE SOME LOWERING
MIXING HEIGHTS DUE TO INCREASING TRANSPORT WINDS.

MODELS HAVE ADJUSTED THEIR SOLUTION SOME FOR NEXT WEEK. IT APPEARS
THAT THE TREND IS FOR A DRIER SCENARIO. THIS WOULD BE KICKED OFF BY
A STRONG SHORTWAVE AND BACK DOOR COLD FRONT CAUGHT IN NW FLOW OR ON
THE BACK SIDE OF THE UPPER HIGH TUESDAY/WEDNESDAY. LOW LEVEL
MOISTURE WOULD INITIALLY INCREASE DUE TO THE FRONT BUT A VIGOROUS
MID LEVEL DRY INTRUSION/DRY SLOT SHOULD BE FOUND ON THE BACKSIDE OF
THE WAVE PASSAGE. THUS PRECIPITATION WOULD INITIALLY BE FOCUSED WITH
THE FRONT AND WAVE PASSAGE BUT EVENTUALLY DWINDLE DUE TO THE DRY
INTRUSION. MODELS WILL PROBABLY FLUCTUATE SOME ON THIS SOLUTION SO
CONFIDENCE IS A BIT TEMPERED BUT A TREND DEFINITELY WORTH WATCHING.
THE GRIDDED FORECAST SHOWS SOME HIGHER WIND SPEEDS ON TUESDAY DUE TO
THE WAVE PASSAGE. COULD PROVE TO BE A DECENT PRESCRIBED BURN PERIOD
DUE TO 2 TO 4 DAYS OF SIGNIFICANT DRYING COMBINED WITH HIGHER
DAYTIME VENT RATES DUE TO DECENT TRANSPORT WINDS. THE HIGH IS
DEPICTED TO BE OVER PORTIONS OF CALIFORNIA DURING MOST OF NEXT WEEK.
THE ECMWF IS A BIT MORE BULLISH WITH DRAGGING SOME MOISTURE BACK
OVER THE STATE BY THE END OF THE WEEK OR THE FOLLOWING WEEKEND.

50

&&

.AVIATION...
18Z TAF CYCLE
SH/TS COVERAGE SHOULD INCREASE SLIGHTLY TODAY. THE MAIN FOCUS WILL
BE FOUND ACROSS THE NE THIRD/HALF OF THE FORECAST AREA ALTHOUGH A
SMATTERING OF SH/TS WILL BE FOUND ACROSS THE WEST...PRIMARILY SW
DURING THE AFT/EVENING. THE MOST BULLISH TERMINAL SITE FOR IMPACTS
APPEARS TO BE LVS BUT CANT RULE OUT TCC/GUP. GUSTY OUTFLOW WIND
BETWEEN 30-40 KT WILL BE COMMON WITH THE PASSING STORMS. MODERATE
EASTERLY WIND AT ABQ POSSIBLE THIS EVE BUT SHOULD FALL SHORT OF
AWW SPEEDS...GENERALLY LESS THAN 30 KT FOR A FEW HRS TIME. WILL
MONITOR CONVECTION ACROSS THE EAST IN REFERENCE TO THE EAST CANYON
WIND AT ABQ.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  94  61  95 /   0  10  20   5
DULCE...........................  51  88  52  88 /  10  20  20  20
CUBA............................  53  85  53  85 /  10  20  30  20
GALLUP..........................  54  91  55  91 /  10  20  20  20
EL MORRO........................  55  85  53  86 /  10  30  20  30
GRANTS..........................  54  89  55  89 /   5  20  20  20
QUEMADO.........................  56  87  56  87 /  10  30  20  30
GLENWOOD........................  57  91  58  92 /  10  40  30  50
CHAMA...........................  49  81  50  82 /  10  30  30  40
LOS ALAMOS......................  61  86  60  85 /  20  40  40  30
PECOS...........................  58  84  57  84 /  20  40  40  50
CERRO/QUESTA....................  54  80  54  79 /  20  30  30  40
RED RIVER.......................  46  73  45  73 /  30  50  40  60
ANGEL FIRE......................  51  73  50  73 /  20  50  40  50
TAOS............................  52  85  52  84 /  10  30  30  30
MORA............................  54  81  53  81 /  30  40  40  50
ESPANOLA........................  58  91  58  90 /   5  10  30  20
SANTA FE........................  61  87  61  87 /  20  30  40  30
SANTA FE AIRPORT................  59  91  59  90 /  10  20  30  20
ALBUQUERQUE FOOTHILLS...........  66  93  66  92 /   5  10  30  20
ALBUQUERQUE HEIGHTS.............  68  95  68  94 /   5  10  30  20
ALBUQUERQUE VALLEY..............  65  96  65  96 /   0  10  30  20
ALBUQUERQUE WEST MESA...........  67  95  66  95 /   5  10  30  20
LOS LUNAS.......................  64  95  64  95 /   0  10  30  20
RIO RANCHO......................  67  96  66  95 /   5  10  30  20
SOCORRO.........................  66  98  65  97 /   0  10  30  20
SANDIA PARK/CEDAR CREST.........  60  88  59  88 /  10  20  40  40
TIJERAS.........................  61  91  61  90 /   5  20  30  30
MORIARTY/ESTANCIA...............  54  89  55  89 /   5  30  40  40
CLINES CORNERS..................  59  86  58  85 /  20  40  40  50
GRAN QUIVIRA....................  61  89  60  88 /  10  30  40  40
CARRIZOZO.......................  63  92  63  89 /   5  20  30  30
RUIDOSO.........................  61  83  59  80 /  20  50  40  60
CAPULIN.........................  58  82  58  84 /  20  40  20  50
RATON...........................  57  89  56  88 /  20  30  20  40
SPRINGER........................  58  89  57  87 /  30  30  30  40
LAS VEGAS.......................  55  86  56  86 /  40  40  40  50
CLAYTON.........................  64  89  64  88 /  30  20  30  40
ROY.............................  61  86  60  86 /  30  30  40  40
CONCHAS.........................  67  94  67  92 /  30  20  40  30
SANTA ROSA......................  65  94  65  93 /  30  30  40  30
TUCUMCARI.......................  68  94  67  93 /  30  20  40  20
CLOVIS..........................  66  90  65  90 /  20  20  40  20
PORTALES........................  67  91  66  91 /  20  20  40  20
FORT SUMNER.....................  68  94  68  92 /  20  20  40  30
ROSWELL.........................  68  98  70  96 /   5  20  40  20
PICACHO.........................  64  92  63  90 /  20  30  40  30
ELK.............................  63  85  62  83 /  20  40  40  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34
Hazardous weather outlook, Aug 14, 5:41 AM MDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 AM MDT FRI AUG 14 2015

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
541 AM MDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Aug 14, 1:44 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
144 PM MDT FRI AUG 14 2015

NMZ515-528-529-142015-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE
CRISTO MOUNTAINS-
144 PM MDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 215 PM MDT...

AT 143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF LA CUEVA...OR 11 MILES EAST
OF MORA...MOVING SOUTHWEST AT 25 MPH. ANOTHER STRONG STORM WAS
LOCATED OVER GOLONDRINAS...AND WAS MOVING EAST NORTHEAST AROUND 10
MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA CUEVA...SAPELLO...TIERRA MONTE...RAINSVILLE...MANUELITAS...
GOLONDRINAS...LUCEROS...OJO FELIZ AND SOUTH CARMEN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3610 10519 3603 10499 3570 10511 3580 10541
TIME...MOT...LOC 1943Z 023DEG 21KT 3600 10513

34
Special weather statement, Aug 14, 1:53 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
153 PM MDT FRI AUG 14 2015

NMZ515-142030-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
153 PM MDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 230 PM MDT...

AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTEZUMA...OR 7 MILES NORTHWEST OF LAS
VEGAS...MOVING NORTHWEST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EL PORVENIR...GALLINAS AND MINERAL HILL.

OTHER LOCATIONS AFFECTED INCLUDE E.V. LONG CAMPGROUND AND EL PORVENIR
CAMPGROUND.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3570 10526 3569 10527 3566 10528 3566 10529
      3561 10527 3561 10529 3558 10529 3558 10531
      3564 10549 3570 10550 3580 10541
TIME...MOT...LOC 1953Z 132DEG 8KT 3566 10533

34
Special weather statement, Aug 14, 2:40 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT FRI AUG 14 2015

NMZ528-529-142115-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-
240 PM MDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA AND NORTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 315 PM MDT...

AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WATROUS...OR 18 MILES NORTHEAST OF LAS
VEGAS...MOVING SOUTHEAST AT 20 MPH. A SECOND STRONG THUNDERSTORM IS
3 MILES SOUTH OF WATROUS...OR 15 MILES NORTHEAST OF LAS
VEGAS...MOVING SOUTHEAST AT 10 MPH.

PEA TO NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE
WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORM...ESPECIALLY AS
THEY MERGE NEAR INTERSTATE 25 JUST SOUTH OF WATROUS.

LOCATIONS IMPACTED INCLUDE...
WATROUS AND VALMORA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 356 AND 371.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3583 10512 3589 10497 3564 10468 3551 10511
TIME...MOT...LOC 2039Z 324DEG 27KT 3579 10500

JAF

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 6:05 PM MDTAreal Flood AdvisoryABQUnion115 min
Aug 13, 7:08 PM MDTSevere Thunderstorm WarningABQUnion37 min
Aug 13, 7:14 PM MDTSevere Thunderstorm WarningABQUnion31 min
Aug 13, 7:23 PM MDTAreal Flood AdvisoryABQUnion112 min
Aug 13, 7:27 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 13, 7:51 PM MDTSpecial Weather StatementABQUnion24 min
Aug 13, 7:56 PM MDTSpecial Weather StatementABQUnion34 min
Aug 13, 9:35 PM MDTSpecial Weather StatementABQColfax40 min
Aug 14, 1:44 PM MDTSpecial Weather StatementABQMora31 min
Aug 14, 1:53 PM MDTSpecial Weather StatementABQMora37 min
Aug 14, 2:40 PM MDTSpecial Weather StatementABQSan Miguel35 min
Aug 14, 3:48 PM MDTAreal Flood AdvisoryABQColfax117 min
Aug 14, 5:06 PM MDTSpecial Weather StatementABQMora24 min
Aug 14, 5:15 PM MDTSpecial Weather StatementABQColfax30 min
Aug 14, 5:48 PM MDTSpecial Weather StatementABQColfax27 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.